# SDR SIMA201806253003

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 33,558 hours, 28,983 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING MESSAGE DURING FLIGHT.   FLIGHT ATTENDANT STATED NO EVIDENCE OF FIRE, FUMES, OR SMOKE.  COMPLIED WITH AN OPS CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM. OPS CHECKED GOOD IAW AMM 26-14-00.
